RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 4, Pages 789–791 (Mi dan36332)  

MATHEMATICS

On the complexity of some functional classes

A. V. Toger

Dnepropetrovsk Institute of Chemical Technology

Full text: PDF file (325 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.51:518.5
Presented: A. N. Kolmogorov
Received: 11.01.1971

Citation: A. V. Toger, “On the complexity of some functional classes”, Dokl. Akad. Nauk SSSR, 199:4 (1971), 789–791

Citation in format AMSBIB
\Bibitem{Tog71}
\by A.~V.~Toger
\paper On the complexity of some functional classes
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 4
\pages 789--791
\mathnet{http://mi.mathnet.ru/dan36332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0288030}
\zmath{https://zbmath.org/?q=an:0321.68037}


Linking options:
  • http://mi.mathnet.ru/eng/dan36332
  • http://mi.mathnet.ru/eng/dan/v199/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019